MAUDE Adverse Event Report: CANDELA CORPORATION GL-PRO U

CANDELA CORPORATION GL-PRO U
Model Number 9914-00-9030
Health Effect - Clinical Code Injury (2348)
Date of Event 02/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No information from the facility as of 3/28/2018.
 
Event or Problem Description
On (b)(6) 2018, the (b)(6) account in us reported that patient response to treatment with burn.We tried to reach this facility numerous times to obtain more information on patient condition or type of injury without any success.Therefore, due to lack of any information from the facility, we are submitting this mdr as a precaution.

Brand Name
GL-PRO U
Common Device Name
GL-PRO U
Manufacturer (Section D)
CANDELA CORPORATION
530 boston post road
wayland MA 01778
MDR Report Key7379680
Report Number1218402-2018-00006
Device Sequence Number16406908
Product Code GEX
UDI-Device Identifier08174950200086
UDI-Public08174950200086
Combination Product (Y/N)N
PMA/510(K) Number
K024371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9914-00-9030
Device Catalogue Number9914-00- 9030
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2018
Initial Report FDA Received Date03/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;